# SDR SIMA951792

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589MA
- Make and model: Saab 340B
- Aircraft serial: 340B172
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 7256100502
- Condition: Delaminated
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABI - FLT NR 3579 - FLIGHT OFFICER'S FWD WINDSCREEN DEVELOPED A LARGE BUBBLE WHILE IN FLIGHT.  AIRCRAFT DIVERTED TO ABI.  CHANGED FLIGHT OFFICER'S WINDSCREEN.  AIRCRAFT RETURNED TO SERVICE.  (M)
